Volume 6, issue 1 (2002)

Download this article
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Seifert forms and concordance

Charles Livingston

Geometry & Topology 6 (2002) 403–408
Bibliography
1 A J Casson, C M Gordon, Cobordism of classical knots, from: "À la recherche de la topologie perdue", Progr. Math. 62, Birkhäuser (1986) 181 MR900252
2 T D Cochran, K E Orr, P Teichner, Knot concordance, Whitney towers and $L^2$–signatures, Ann. of Math. $(2)$ 157 (2003) 433 MR1973052
3 R H Fox, Free differential calculus III: Subgroups, Ann. of Math. $(2)$ 64 (1956) 407 MR0095876
4 M H Freedman, The topology of four-dimensional manifolds, J. Differential Geom. 17 (1982) 357 MR679066
5 M H Freedman, F Quinn, Topology of 4–manifolds, Princeton Mathematical Series 39, Princeton University Press (1990) MR1201584
6 P M Gilmer, Slice knots in $S^{3}$, Quart. J. Math. Oxford Ser. $(2)$ 34 (1983) 305 MR711523
7 P Gilmer, C Livingston, The Casson–Gordon invariant and link concordance, Topology 31 (1992) 475 MR1174253
8 B J Jiang, A simple proof that the concordance group of algebraically slice knots is infinitely generated, Proc. Amer. Math. Soc. 83 (1981) 189 MR620010
9 T Kim, Filtration of the classical knot concordance group and Casson–Gordon invariants, Math. Proc. Cambridge Philos. Soc. 137 (2004) 293 MR2092061
10 S Lang, Algebra, Addison-Wesley Publishing Company Advanced Book Program (1984) MR783636
11 S Lang, Algebraic number theory, Addison-Wesley Publishing Co., Reading, MA-London-Don Mills, Ont. (1970) MR0282947
12 J Levine, Knot cobordism groups in codimension two, Comment. Math. Helv. 44 (1969) 229 MR0246314
13 J Levine, Invariants of knot cobordism, Invent. Math. 8 $(1969)$, 98–110; addendum, ibid. 8 (1969) 355 MR0253348
14 R A Litherland, Cobordism of satellite knots, from: "Four-manifold theory (Durham, N.H., 1982)", Contemp. Math. 35, Amer. Math. Soc. (1984) 327 MR780587
15 T Matumoto, On the signature invariants of a non-singular complex sesquilinear form, J. Math. Soc. Japan 29 (1977) 67 MR0437456
16 R Riley, Growth of order of homology of cyclic branched covers of knots, Bull. London Math. Soc. 22 (1990) 287 MR1041145
17 D Rolfsen, Knots and links, Mathematics Lecture Series 7, Publish or Perish (1976) MR0515288